Take The Red Pill At 3 Months?
Afternoon docI want to ask …. I am the 3 months ago and my menstrual period is not healed … then I try to take the pb pill which is red, spya brhti. Said org pill can help reduce menstrual blood …. then yanh I want to ask this pill can damage the KB 3 months not …
Hello, thank you for the question to HealthReplies.com
First of all, you should explain in more detail, since when did you undergo 3 months of birth control and since when exactly did you experience continuous menstruation? Does menstruation not heal that you mentioned means you are bleeding a lot of blood, or just spots? Then what do you mean the red birth control pill? What do you mean by 7 birth control pills contained in one brand of combined birth control pills containing 28 pills?
Basically the use of hormonal birth control that contains progesterone alone (one of which is a 3-month injection KB) indeed often causes menstrual cycle disorders. Users often do not experience menstruation at all, but can also experience irregular periods, menstruation with very little or too much blood, menstruation is shorter or longer. The occurrence of spots outside the menstrual cycle is also a common side effect and is generally not dangerous. These side effects usually disappear after a few months of family planning injections.
If what you mean is menstruation with very much bleeding and has lasted more than 7 days, then you should immediately consult your obstetrician. If indeed what you mean by red birth control pills are 7 pills contained in one brand of combined birth control pills that contains 28 pills, then those pills do not contain anything (only a placebo) and will not cause any effect. It will not help stop your bleeding, it will not affect the work of your injectable birth control as well.
So much information from me, hopefully enough answer